Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Variants of the Inequalities of Paley and Zygmund
Stockholm University, Faculty of Science, Department of Mathematics. University of Edinburgh, UK.
Number of Authors: 12019 (English)In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 25, no 3, p. 1113-1133Article in journal (Refereed) Published
Abstract [en]

We examine versions of the classical inequalities of Paley and Zygmund for functions of several variables. A sharp multiplier inclusion theorem and variants on the real line are obtained.

Place, publisher, year, edition, pages
2019. Vol. 25, no 3, p. 1113-1133
Keywords [en]
Lacunary Fourier series, Paley's inequality, Zygmund's inequality, Multiplier inclusion
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-170122DOI: 10.1007/s00041-018-9605-7ISI: 000468789900020OAI: oai:DiVA.org:su-170122DiVA, id: diva2:1332006
Available from: 2019-06-27 Created: 2019-06-27 Last updated: 2019-06-27Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Bakas, Odysseas
By organisation
Department of Mathematics
In the same journal
Journal of Fourier Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 5 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf